# SDR DALA2017071405409

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 8 AFT EDGE AT FWD PASSENGER ENTRANCE DOOR (L1). CRACKED BEAM NR 8 AFT EDGE AT FWD PASSENGER ENTRANCE DOOR WAS REPAIRED PER SRM 52-05 FIG 111.
